Advertisement

Mediterranean Journal of Mathematics

, Volume 3, Issue 3–4, pp 581–592 | Cite as

Real Lightlike Hypersurfaces of Paraquaternionic Kähler Manifolds

  • Stere IanuşEmail author
  • Renzo Mazzocco
  • Gabriel Eduard Vîlcu
Article

Abstract.

The main purpose of this paper is to give basic properties of real lightlike hypersurfaces of paraquaternionic manifold and to prove the nonexistence of real lightlike hypersurfaces in paraquaternionic space forms under some conditions.

Mathematics Subject Classification (2000).

Primary 53C15 Secondary 53C42 53C50 

Keywords.

Paraquaternionic Kähler manifolds lightlike hypersurfaces paraquaternionic space forms Lorentz paracontact manifolds 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel/Switzerland 2006

Authors and Affiliations

  • Stere Ianuş
    • 1
    Email author
  • Renzo Mazzocco
    • 2
  • Gabriel Eduard Vîlcu
    • 3
  1. 1.Department of MathematicsUniversity of BucharestBucharestRomânia
  2. 2.Dipartimento di MatematicaUniversità di Roma “La Sapienza”RomaItaly
  3. 3.Department of Mathematics and Computer Science“Petroleum-Gas”, University of PloieştiPloieştiRomânia

Personalised recommendations